# SDR 9718489962

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK IN RIGHT WING INBOARD SPOILER ACTUATOR AND CENTER HINGE ATTACH FITTING.  REPLACED PER SRM 51-30-2 AND 51-30-5.
